# SDR COMA0560524

- Difficulty date: September 26, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 14,607 hours, 12,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 1226
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,238 hours, 5,246 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5301- FLAPS FAIL CAUTION.  CND, REPLACED THE FECU.
